# SDR SWAA2012031902387

- Difficulty date: February 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6561380
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BULKHEAD PANEL ATTACH ANGLE CRACKED AT BS 380, STR 20L.  REMOVED AND REPLACED ANGLE PER BAC DWG.
